Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 10 (2003), pp. 43-49. Download full version Download PDF PDF (86 KB)
Received on 1. November 2002
Accepted on 16. April 2003
Published online on 1. December 2010

Professor Anton Dekrét's Seventieth Birthday
by Rudolf Zimka

Abstract
No abstract.
Keywords
jubilee.
Mathematics Subject Classification
(2000) 01A70.
BibTeX reference
@ARTICLE{aumb1005,
  author = {Rudolf Zimka},
  title = {Professor Anton Dekrét's Seventieth Birthday},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2003},
  volume = {10},
  pages = {43--49},
  isbn = {80-8055-812-4}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016